# SDR ABXA060200

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,455 hours, 44,395 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 5914985514
- Condition: Unlatched
- Location: Nose Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, SHUDDER WAS FELT AT THE NOSE GEAR AREA. SUSPECT DOORS NOT RETRACTED PROPERLY. CYCLED GEAR TO VERIFY, NO CHANGE, ALL LIGHTS FOR GEAR SYSTEM NORMAL.  FOUND THE RIGHT NOSE GEAR DOOR UNLATCHED. SECURED RIGHT NOSE GEAR DOOR.
